Journal of Cancer Research and Therapeutics

CASE REPORT
Year
: 2021  |  Volume : 17  |  Issue : 1  |  Page : 262--265

Drug-induced infiltrative lung disease with weekly paclitaxel in breast cancer: Case series


Renu Raghupathi, Channappa Patil, Pravesh Dhiman 
 Department of Medical Oncology, Apollo Hospitals Bangalore, Bengaluru, Karnataka, India

Correspondence Address:
Renu Raghupathi
Department of Medical Oncology, Apollo Hospitals, 154/11, Opp IIM Bannerghatta Road, Bangalore - 560 076, Karnataka
India

Drug-induced infiltrative lung disease (DI-ILD) can be caused by chemotherapeutic agents, antibiotics, antiarrhythmic drugs, and immunosuppressive agents. Common chemotherapeutic drugs causing DI-ILD include bleomycin, mitomycin C, bis (2-chloroethyl)-l-nitrosourea, cyclophosphamide, busulfan, and methotrexate. Taxanes and trastuzumab are also associated with lung injury. Estimated incidence of paclitaxel-induced lung injury is 0.73%–12%. Although cases of paclitaxel-induced lung injury have been reported previously, we found only one published case report of fatal lung injury caused by paclitaxel use. We are reporting the largest case series of seven patients who developed paclitaxel-induced lung injury along with review of literature.


How to cite this article:
Raghupathi R, Patil C, Dhiman P. Drug-induced infiltrative lung disease with weekly paclitaxel in breast cancer: Case series.J Can Res Ther 2021;17:262-265


How to cite this URL:
Raghupathi R, Patil C, Dhiman P. Drug-induced infiltrative lung disease with weekly paclitaxel in breast cancer: Case series. J Can Res Ther [serial online] 2021 [cited 2021 May 9 ];17:262-265
Available from: https://www.cancerjournal.net/article.asp?issn=0973-1482;year=2021;volume=17;issue=1;spage=262;epage=265;aulast=Raghupathi;type=0